# SDR HALA2018081400373

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,465 hours, 36,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS LOW, RF INDICATION .73 3 HRS INTO FLT. .70 AT TOD .66 AT SHUTDOWN, CENTER SYS AT 1.20 IN FLT, 1.05 AT ENG START.   TRANSFERRED CENTER HYD TO RIGHT IAW AMM 29-11-00-862-230. CYCLED LEFT AND RIGHT ANTI-SKID SHUTTLE VALVES. MONITORED CENTER AND RIGHT FOR HYD MIGRATION. NONE NOTED. OK FOR SERVICE.
